# SDR COMA0060837

- Difficulty date: October 17, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 2,479 hours, 2,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LARGE SECTION OF EMERGENCY LIGHTS ARE INOPERABLE.  REMOVED MOISTURE FROM FLOOR TRACK LIGHTS, SYSTEM TEST SATISFACTORY.
